# SDR UPS98827592

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A, NR 3 ENG FLAMED OUT IN CRUISE FLT AT FL 350 ON ATTEMPTED RE-IGT, EGT CLIMBED RAPIDLY TO 900 DEG, SHUT DOWN ENG.  FOB AT TIME WAS 50.0 WITH 12,750 LBS IN NR 3 MAIN NORMAL CONFIG.  REPLACED NR 3 ENG MEC PER MM-73-20-01, T/C 1037/1038 SYSTEM LEAK AND OPS CHK OK.  (P/N 8063-211) OFF, (P/N 8063-212) ON, (S/N WYG34934) OFF, (S/N  WYG35140) ON.
